zbMATH — the first resource for mathematics

\(p\)-adic Colombeau–Egorov type theory of generalized functions. (English) Zbl 1065.46056
Summary: The \(p\)-adic Colombeau–Egorov algebra of generalized functions on \(\mathbb Q^n_p\) is constructed. For generalized functions, the operations of multiplication, Fourier transform, convolution, taking point values are defined. The operations of (fractional) partial differentiation and (fractional) partial integration are introduced in terms of Vladimirov’s pseudodifferential operator. The products of Bruhat–Schwartz distributions are well defined as elements of this algebra. In contrast to the usual Colombeau and Egorov \(\mathbb C\)-theories, where generalized functions on \(\mathbb R^n\) are not determined by their point values on \(\mathbb R^n\), \(p\)-adic Colombeau–Egorov generalized functions are uniquely determined by their point values on \(\mathbb Q^n_p\).

46S10 Functional analysis over fields other than \(\mathbb{R}\) or \(\mathbb{C}\) or the quaternions; non-Archimedean functional analysis
46F30 Generalized functions for nonlinear analysis (Rosinger, Colombeau, nonstandard, etc.)
22E50 Representations of Lie and linear algebraic groups over local fields
Full Text: DOI
[1] Albeverio, Stochastics and Stoch. Rep. 56 pp 127– (1996)
[2] and On non-linear two-space-dimensional wave equation perturbed by space-time white noise, in: Stochastic Analysis: Random Fields and Measure-valued Processes (Ramat Gan, 1993/1995), 1-25, Israel Math. Conf. Proc. 10 (Bar-Ilan Univ., Ramat Gan, 1996).
[3] Albeverio, J. of Phys. A 29 pp 5515– (1996)
[4] Albeverio, Int. J. of Modern Phys. B 10 pp 1665– (1996)
[5] Aref’eva, Phys. Lett. B 209 pp 445– (1998)
[6] Bruhat, Bull. Soc. math. France 89 pp 43– (1961)
[7] Elementary Introduction to new Generalized Functions (North Holland, 1985). · Zbl 0584.46024
[8] Danilov, Theor. Math. Phys. 114 pp 1– (1998)
[9] Danilov, Nonlinear Studies 8 pp 135– (2001)
[10] Danilov, Amer. Math. Soc. Transl., Ser. 2 208 pp 33– (2003) · doi:10.1090/trans2/208/02
[11] and Propagation and interaction of delta-shock waves of a hyperbolic system of conservation laws, in: Hyperbolic Problems: Theory, Numerics, Applications, Proceedings of the Ninth International Conference on Hyperbolic Problems held in CalTech, Pasadena, March 25-29, 2002, edited by Thomas Y. Hou, Tadmor, Eitan (Springer-Verlag, 2003), pp. 483-492.
[12] Egorov, Russian Math. Surveys 45 pp 1– (1990)
[13] Freund, Phys. Lett. B 199 pp 191– (1987)
[14] and Generalized Functions, Representation Theory and Automorphic Functions Vol. 6 (Nauka, Moscow, 1966).
[15] and Geometric theory of generalized functions with applications to general relativity (Kluver Academic Publ., Dordrecht, 2001).
[16] p-Adic Valued Distributions in Mathematical Physics (Kluwer Academic Publ., Dordrecht, 1994). · Zbl 0833.46061
[17] Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models (Kluwer Academic Publ., Dordrecht, 1997).
[18] Khrennikov, St. Petersburg Math. J. 4 pp 613– (1993)
[19] and Multiplicative structures in the linear space of vector-valued distributions, Dokl. Ross. Akad. Nauk 383, No. 1, 1-4 (2002). English transl. in Russian Acad. Sci. Dokl. Math.
[20] Khrennikov, Infinite-Dimensional Analysis, Quantum Probability and Related Topics 5 pp 1– (2002)
[21] Laugwitz, J. reine und angew. Math. 207 pp 53– (1961) · Zbl 0099.09702 · doi:10.1515/crll.1961.207.53
[22] Laugwitz, J. reine und angew. Math. 208 pp 22– (1961) · Zbl 0107.09602 · doi:10.1515/crll.1961.208.22
[23] On limiting distributions, Mat. Zametki (Mathematical Notes) Vol. VI, No. 3 (Ural’sky University, Sverdlovsk, 1968), 29-37 (in Russian).
[24] On the definition of generalized function, Mat. Zametki (Mathematical Notes) Vol. VI, No. 3 (Ural’sky University, Sverdlovsk, 1968), 38-44 (in Russian).
[25] To the theory of generalized functions, in: Trudy Rizhskogo Algebr. Seminar, Proceedings of the Riga Algebraic Seminar, Izd. Rizhsk. Gos. Univ., Riga, 1969, 98-164 (in Russian).
[26] Marinari, Phys. Lett. B 203 pp 52– (1988)
[27] and The Linear Theory of Colombeau Generalized Functions (Longman, 1998).
[28] Multiplication of Distributions and Applications to Partial Differential Equations (Longman, Harlow, U. K., 1992).
[29] and Nonlinear SPDEs: Colombeau solutions and pathwise limits, in: Stochastic Analysis and Related Topics, VI, edited by L. Decreusefond, J. Gjerde, B. Oksendal, and A. S. Ustunel (Birkhäuser, Boston, 1998), pp. 319-332.
[30] Oberguggenberger, Math. Nachr. 203 pp 147– (1999) · Zbl 0935.46041 · doi:10.1002/mana.1999.3212030110
[31] Parisi, Mod. Phys. Lett. A 4 pp 369– (1988)
[32] Schmieden, Math. Z. 69 pp 1– (1958)
[33] Shelkovich, generalized solutions of nonlinear equations, Mathematical Notices 57 pp 765– (1995)
[34] Colombeau generalized functions: a theory based on harmonic regularizations, Mat. Zametki 63, No. 2, 313-316 (1998). English transl. in Math. Notes. · Zbl 0933.46034
[35] Sequentional approach to Colombeau’s theory of generalized functions, Preprint IC/87/26, ICTP, Trieste (1987).
[36] Vladimirov, Russian Math. Surveys 43 pp 19– (1988)
[37] and p-Adic Analysis and Mathematical Physics (World Scientific, Singapore, 1994).
[38] Vladimirov, Lett. Math. Phys. 37 pp 232– (1996)
[39] Vladimirov, Commun. Math. Phys. 123 pp 659– (1989)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.